IMIS | Flanders Marine Institute

Flanders Marine Institute

Platform for marine research


Publications | Institutes | Persons | Datasets | Projects | Maps
[ report an error in this record ]basket (0): add | show Print this page

The Hawaiian species of Conus
Kohn, A.J. (1959). The Hawaiian species of Conus. Pac. Sci. 13(4): 368-401
In: Pacific Science. University of Hawaii Press: Honolulu,. ISSN 0030-8870; e-ISSN 1534-6188, more
Peer reviewed article  

Available in  Author 

Author  Top 
  • Kohn, A.J.

All data in the Integrated Marine Information System (IMIS) is subject to the VLIZ privacy policy Top | Author